# SDR AALA201801229025

- Difficulty date: January 18, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A321-211
- Aircraft serial: 3584
- Aircraft time: 31,470 hours, 12,102 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHITE EMERGENCY LIGHT INOPERATIVE AT ROW 3.  SECURED A LOOSE CONNECTOR IAW AMM 33-50-00.   OPS CHECKED GOOD.
